Some properties of the fundamental matrix of a system of Volterra integro-differential equations
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 9 (1982), pp. 81-83
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1982_9_a15,
author = {N. G. Makeev},
title = {Some properties of the fundamental matrix of a~system of {Volterra} integro-differential equations},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {81--83},
year = {1982},
number = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1982_9_a15/}
}
N. G. Makeev. Some properties of the fundamental matrix of a system of Volterra integro-differential equations. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 9 (1982), pp. 81-83. http://geodesic.mathdoc.fr/item/IVM_1982_9_a15/